On the regularity of solutions of a thermoelastic system under noncontinuous heating regimes. II

Jiří Jarušek

Applications of Mathematics (1991)

  • Volume: 36, Issue: 3, page 161-180
  • ISSN: 0862-7940

Abstract

top
A quasilinear noncoupled thermoelastic system is studied both on a threedimensional bounded domain with a smooth boundary and for a generalized model involving the influence of supports. Sufficient conditions are derived under which the stresses are bounded and continuous on the closure of the domain.

How to cite

top

Jarušek, Jiří. "On the regularity of solutions of a thermoelastic system under noncontinuous heating regimes. II." Applications of Mathematics 36.3 (1991): 161-180. <http://eudml.org/doc/15671>.

@article{Jarušek1991,
abstract = {A quasilinear noncoupled thermoelastic system is studied both on a threedimensional bounded domain with a smooth boundary and for a generalized model involving the influence of supports. Sufficient conditions are derived under which the stresses are bounded and continuous on the closure of the domain.},
author = {Jarušek, Jiří},
journal = {Applications of Mathematics},
keywords = {quasilinear heat equation; Lamé system; noncontinuous heating regimes; Sobolev spaces; Fourier transformation; supports; boundedness and continuity of the stresses with respect to space variables and in time; quasilinear heat equation; Lamé system; Sobolev spaces; Fourier transformation; boundedness and continuity of the stresses; supports},
language = {eng},
number = {3},
pages = {161-180},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the regularity of solutions of a thermoelastic system under noncontinuous heating regimes. II},
url = {http://eudml.org/doc/15671},
volume = {36},
year = {1991},
}

TY - JOUR
AU - Jarušek, Jiří
TI - On the regularity of solutions of a thermoelastic system under noncontinuous heating regimes. II
JO - Applications of Mathematics
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 3
SP - 161
EP - 180
AB - A quasilinear noncoupled thermoelastic system is studied both on a threedimensional bounded domain with a smooth boundary and for a generalized model involving the influence of supports. Sufficient conditions are derived under which the stresses are bounded and continuous on the closure of the domain.
LA - eng
KW - quasilinear heat equation; Lamé system; noncontinuous heating regimes; Sobolev spaces; Fourier transformation; supports; boundedness and continuity of the stresses with respect to space variables and in time; quasilinear heat equation; Lamé system; Sobolev spaces; Fourier transformation; boundedness and continuity of the stresses; supports
UR - http://eudml.org/doc/15671
ER -

References

top
  1. O. V. Běsov V. P. Iljin S. M. Nikoľskij, Integral Transformations of Functions and Imbedding Theorems, (in Russian). Nauka, Moskva 1975. (1975) 
  2. P. Grisvard, Elliptic Problems in Nonsmooth Domains, Monographs and Studies in Math. 24, Pitman, Ibston - London - Melbourne 1985. (1985) Zbl0695.35060MR0775683
  3. P. Grisvard, Problèmes aux limites dans les polygones. Mode d'emploi, EDF Bull. Direct. Etud. Rech. Ser. C - Math. Inform. (1986), 21-59. (1986) Zbl0623.35031MR0840970
  4. J. Jarušek, Contact problems with bounded friction. Coercive case, Czech. Math. J. 33 (108) (1983), 237-261. (1983) Zbl0519.73095MR0699024
  5. J. Jarušek, On the regularity of solutions of a thermoelastic system under noncontinuous heating regime, Apl. Mat. 35 (1990) 6, 426-450. (1990) Zbl0754.73021MR1089924
  6. V. A. Kondratěv, Elliptic boundary value problems with conical or angular points, (in Russian). Trudy Mosk. Mat. Obšč., Vol. 16 (1967), 209-292. (1967) MR0226187
  7. A. Kufner A. M. Sändig, Some Applications of Weighted Sobolev Spaces, Teubner-Texte Math. Vol. 100, Teubner V., Leipzig 1987. (1987) Zbl0662.46034MR0926688
  8. O. A. Ladyženskaya V. A. Solonnikov N. N. Uraltseva, Linear and Quasilinear Equations of Parabolic Type, (in Russian), Nauka, Moskva 1967. (1967) 
  9. J. L. Lions E. Magenes, Problèrnes aux limites non-homogènes et applications, Dunod, Paris 1968. (1968) Zbl0165.10801
  10. V. G. Maz'ja B. A. Plameněvskij, On the coefficients in asymptotics of solutions of elliptic boundary value problems in domains having conical points, (in Russian), Math. Nachr.76 (1977), 29-60. (1977) MR0601608
  11. A. M. Sänding U. Richter R. Sänding, The regularity of boundary value problems for the Lamé equation in polygonal domain, Rostock Math. Kolloq. 36 (1989), 21 - 50. (1989) Zbl0978.68586
  12. A. Visintin, Sur le problème de Stefan avec flux non-linéaire, Preprint No 230, Ist. Anal. Numer, C. N. R. Pavia, Pavia 1981. (1981) Zbl0478.35084MR0631569

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.